# SDR VTZA98137

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 13730390K10
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAD/PHI - FLT 6455 - DURING TAXI AT 0635 HOURS ON 3-19-98, AIRCRAFT REURNED TO GATE DUE TO SMOKE SMELL IN CABIN.  MAINTENANCE INSPECTED AND OPENED DMI 57772, MEL 33-1 ON SKIRT LIGHTING PANEL.  MAINTENANCE CLOSED DMI 57772 ON 3-28-98 BY REMOVING AND REPLACING FASCIA PANEL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
